# SDR ABXA9800593

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9755584507
- Condition: Cracked
- Location: Bs 1120
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1120 FRAME TO CUSP FITTING, RIGHT SIDE IS CRACKED.  REPAIRED IAW DC8 SRM 51-1-18 AND DWG 9755584.
